# SDR SWAA2014061228977

- Difficulty date: April 17, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE CORRODED AT BS 747, BETWEEN STRINGER 26R TO STRINGER 27R.  REPAIRED FRAME IAW SRM.
